# SDR SWIA200718538

- Difficulty date: July 27, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 15,968 hours, 12,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR CEILING EMERGENCY LIGHT OUT.  REPLACED LAMP.  OPS CHECK GOOD.
